# SDR UALA2012102506101

- Difficulty date: October 24, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 45,935 hours, 11,893 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR R-1 EMERGENCY EXIT SIGN DAMAGED.  REPLACED EMERGENCY EXIT SIGN PER AMM.
